MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Octrode Trial Lead Kit, 60cm Length; SCS LEAD

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Octrode Trial Lead Kit, 60cm Length; SCS LEAD
Model Number 3086
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Muscle Weakness/Atrophy (1967)
Date of Event 08/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced a hematoma and the inability to walk and was hospitalized.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the leads were explanted to address the issue.It is unknown which lead the allegation is against.
 
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: octrode trial lead kit, 60cm length, model: 3086, udi: (b)(4), serial: (b)(6), batch: a000186467.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
Octrode Trial Lead Kit, 60cm Length
Common Device Name
SCS LEAD
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50789437
Report Number3006705815-2026-05688
Device Sequence Number18502271
Product Code LGW
UDI-Device Identifier05414734401555
UDI-Public(01)05414734401555(10)A000186467(17)280413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3086
Device Catalogue Number3086
Device Lot NumberA000186467
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD.
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexMale
Patient Weight170 LB